# SDR COMA0870001

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 10,794 hours, 7,753 cycles
- Engine: Ge CF348C1
- Engine time: 10,794 hours, 7,790 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4414T15P02
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5448 - LEFT ENGINE VIBE AT 1.9 AT CLIMB, REDUCED POWER TO 68% TO GET TO GO GREEN.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE FAN BLADES PER EO 72-017.
